# SDR AALA202203158843

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 66,697 hours, 30,557 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG18125
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 7,826 hours, 3,866 cycles
- Component: Engine, Iae
- Component part number: V2524A5QEC
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF AT 63 KNOTS, ECAM ENGINE #2 COMPRESSOR VANE FAULT. RETURNED TO GATE. REPLACED ENGINE #2 VSV ACTUATOR PER JOB CARD 26T4007500. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
